Visual fields and tiagabine: A quandary

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

This case report describes the development of asymptomatic visual field defects (VFDs) in a psychiatric patient with bipolar disorder receiving adjunctive tiagabine treatment. These defects were apparently reversible upon the discontinuation of tiagabine. Controlled clinical trials are indicated to determine if this finding is indicative of a class effect for all GABAergic antiepileptic drugs (AEDs), as already noted with vigabatrin, or if this case represents an incidental finding with tiagabine (41 references).

Original languageEnglish (US)
Pages (from-to)525-529
Number of pages5
JournalSeizure
Volume10
Issue number7
DOIs
StatePublished - 2001

All Science Journal Classification (ASJC) codes

  • Neurology
  • Clinical Neurology

Keywords

  • Adverse effects
  • Antiepileptic drugs
  • Bipolar disorder
  • Carbamazepine
  • Epilepsy
  • GABA
  • Goldmann perimetry
  • Hymphrey perimetry
  • Psychiatry
  • Tiagabine
  • Topiramate
  • Treatment
  • Vigabatrin
  • Visual field defects

Fingerprint Dive into the research topics of 'Visual fields and tiagabine: A quandary'. Together they form a unique fingerprint.

Cite this